# SDR 97UAL900377

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1855U
- Make and model: Doug DC-10-30
- Aircraft serial: 47837
- Engine: Ge CF650C2
- System (JASC): 7320 · Fuel Controlling System
- Part: Cdp Line
- Condition: Worn
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, NR 3 ENGINE WOULD NOT SPOOL UP BEYOND 70 PERCENT N1.  ABORTED TAKEOFF AT 70 KNOTS.  ENGINE NR 3 WOULD NOT RESPOND TO THROTTLE MOVEMENT ON TAXI WAY.  *S/D*  MULTIPLE PROBLEMS WERE FOUND AND CORRECTED.  THE DISCREPANCIES THAT MOST LIKELY RESULTED IN THE ABORTED TAKEOFF WERE THE COMPRESSOR DISCHARGE PRESSURE LINE THAT SENDS PRESS SIGNALS BACK TO THE MAIN ENGINE CONTROL HAD A HOLE WORN THROUGH UNDER A CLAMP AND THE SPECIFIC GRAVITY ON THE MAIN ENGINE CONTROL NEEDED ADJUSTMENT.  THE CDP LINE WAS REPAIRED AND THE SPECIFIC GRAVITY ADJUSTED.  RUNUP TESTED OK.
